EconPapers    
Economics at your fingertips  
 

Stieltjes Integrals

Uwe Hassler

Chapter 9 in Stochastic Processes and Calculus, 2016, pp 199-211 from Springer

Abstract: Abstract Below, we will encounter Riemann-Stieltjes integrals (or more briefly: Stieltjes integrals) as solutions of certain stochastic differential equations. They can be reduced to the sum of a Riemann integral and a multiple of the Wiener process. Stieltjes integrals are again Gaussian. As an example we consider the Ornstein-Uhlenbeck process which is defined by a Stieltjes integral and which will be dealt with in detail in the chapter on interest rate models.

Keywords: Random Walk; Gaussian Process; Stochastic Differential Equation; Financial Economic; Wiener Process (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sptchp:978-3-319-23428-1_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319234281

DOI: 10.1007/978-3-319-23428-1_9

Access Statistics for this chapter

More chapters in Springer Texts in Business and Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:sptchp:978-3-319-23428-1_9